Per citar aquest document: http://ddd.uab.cat/record/60333
Discontinuous solutions of neutral functional differential equations
Oliveira, J. C. F. de
Fichmann, L.

Data: 1993
Resum: The fundamental theory of existence, uniqueness and continuous differentiability of Lp-solutions for Neutral Functional Differential Equations is presented. Also, the spectrum of the solution operator of general autonomous linear NFDEs is described. Finally, an extension of Hartman Grobman Theorem on local conjugacy near a hyperbolic equilibrium is proved.
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, Vol. 37, Núm. 2 (1993) , p. 369-386, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_37293_11


18 p, 439.1 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2010-07-26, darrera modificació el 2016-06-11



   Favorit i Compartir